# SDR TRBA2010013

- Difficulty date: March 12, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 31,457 hours, 36,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER BLEEDS ON DURING CLIMB, A STRONG ACIDIC ODOR FILLED THE COCKPIT AND THEN SLOWLY GOT BETTER ENROUTE.  BOTH COCKPIT CREW EXPERIENCED THE FEELING OF LIGHT HEADEDNESS, TINGLING LIPS & FINGERS BY THE TIME WE STARTED OUR DESCENT, AFTER TOUCHDOWN THE SAME STRONG SMELL RETURNED.  AWAITING AML PAGE FOR FURTHER DETAILS
